# SDR AALA202303064743

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 28,942 hours, 11,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620002000
- Condition: Debonded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING OUTBOARD TRAILING EDGE FLAP TAB LOWER SURFACE PREVIOUS METAL REPAIR DEBONDED. MAINTENANCE REPLACED THE FLAP TAB PER AMM 27-54-62.
